# SDR C77A2019042860002

- Difficulty date: April 28, 2019
- Submitted: April 28, 2019
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 30,858 hours, 18,554 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17092570005
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  TO THE CENTER FUSELAGE I LT LATERAL SEAT TRACK.  REPAIRED IN ACCORDANCE WITH PRODUCTION DRAWINGS LISTED IN TABLE 1, SRM CHAPTER 5.
